MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.55 ML, SMALLBORE EXT SET W/CLAVE¿ CLEAR, 0.2 MICRON FILTER,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.55 ML, SMALLBORE EXT SET W/CLAVE¿ CLEAR, 0.2 MICRON FILTER,; STOPCOCK, I.V. SET
Catalog Number MC330713
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On an unspecified date, a 60" (152 cm) appx 0.55 ml, smallbore ext set w/clave¿ clear, 0.2 micron filter, clamp, luer lock was reportedly leaking an unspecified infusate.There was no report of any human harm.
 
Additional Manufacturer Narrative
One used list # mc330713 connected to 0.9% sodium chloride injection 10ml syringe were returned for evaluation.As received, no anomalies were observed.The set was primed as per procedure and a leak from the filters vents was confirmed.Complaint of leak can be confirmed, the probable cause is typical due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A dhr lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
60" (152 CM) APPX 0.55 ML, SMALLBORE EXT SET W/CLAVE¿ CLEAR, 0.2 MICRON FILTER,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23368144
Report Number9617594-2025-02029
Device Sequence Number8870378
Product Code FMG
UDI-Device Identifier00887709126916
UDI-Public00887709126916
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330713
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK
Patient SexUnknown